# SDR SWIA201128930

- Difficulty date: November 30, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 26,125 hours, 20,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FS 409+128 VERTICAL POSTS ARE CRACKED.  (C-CHECK)  REPLACED LEFT AND RIGHT FS 409+128 VERTICAL POSTS.
